Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Taking ciprofloxacin. Started feeling pain near bowel and urgency to pass stools. Worrisome

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6597 Questions
Hello, i have been taking the antibiotic Ciprofloxacin for a couple of days and i have started to get a slight pain near the bowel and i feel like i need to poo but i can't which as you can imagine is distressing, is there anything i can do?

when i try to push there is a slight pain

thank you in advance
Posted Wed, 25 Jul 2012 in Digestion and Bowels
Answered by Dr. Pavan Kumar Gupta 1 hour later
Hello and thanks for the query.
You seem to have developed constipation most likely due to intake of ciprofloxacillin.
Take plenty of water.
More fruits and XXXXXXX vegetables.
Take some laxative like DULCOLAX 2 tablets in the night for a day or two to get rid of your constipation.
Avoid taking laxative for more than couple of days.
I hope to have answered your query however you may revert to me for any other query.
Best of luck
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor